Journal article icon

Journal article

EXPERIMENTAL SURVIVAL CURVES FOR INTERVAL-CENSORED DATA

Publication status:
Published

Actions


Authors


More by this author
Institution:
University of Oxford
Division:
MSD
Department:
Nuffield Department of Population Health
Sub department:
Clinical Trial Service Unit
Role:
Author
Journal:
JOURNAL OF THE ROYAL STATISTICAL SOCIETY SERIES C-APPLIED STATISTICS
Volume:
22
Issue:
1
Pages:
86-91
Publication date:
1973-01-01
ISSN:
0035-9254
Source identifiers:
41545
Pubs id:
pubs:41545
UUID:
uuid:92237c86-d1ea-412f-9f71-1ce83af0d64a
Local pid:
pubs:41545
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP